To add to other Effexor xr side effects?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

countrygal
Veteran Member


Date Joined Jan 2004
Total Posts : 550
   Posted 1/2/2007 10:16 AM (GMT -7)   
 What do some of you experiance on Effexor xr?One of mine now seems to be feeling like I have to pee alot but when I go really not so much and dry mouth.Will this pass.I don't want a damaged bladder.But also don't want to start backward when I'm trying so hard to move forward.......
Take care everyone...I care


hollygo
Regular Member


Date Joined Dec 2006
Total Posts : 40
   Posted 1/2/2007 1:09 PM (GMT -7)   
sounds like you hit the nail on the head with the bladder comment. make sure you drink a lot of clear lquids along with cranberry juice. also, avoid caffeine. if this doesn't clear up or gets worse, you need to see your doctor for a bladder infection.

countrygal
Veteran Member


Date Joined Jan 2004
Total Posts : 550
   Posted 1/2/2007 1:49 PM (GMT -7)   
 Will do! I guess I'm just hoping if its a side effect it will pass...It seems I've always had to pee frequently.I don't want it to get worse...Thanks!

Take care everyone...I care


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 1/2/2007 4:22 PM (GMT -7)   
Hi countrygal, I have been on Effexor Xr for well over a year and a half.  I dont have any problems with going to the bathroom...well, other then constipation eyes .  But lets face it what antid doesnt do that?  I seem to get alittle boost of energy from taking the Effexor...but I'm taking 225mg and my psychiatrist said that it is good for people with chronic pain issues and fatigue...I have Multiple Sclerosis and an autonomic disorder so I need all the help I can get.  The dry mouth I got in the first few months but it went away.  I just made sure to always have sugerfree gum or candy on hand.  I hope it works as well for you as it has for me. :-)

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


countrygal
Veteran Member


Date Joined Jan 2004
Total Posts : 550
   Posted 1/2/2007 5:02 PM (GMT -7)   
 Thanks beleive it or not they only started me on 37.5 and friday if all goes well they will move me up to 75...but I just worry about the feeling of having to pee,not comfortable.And beleive it or not I'm having diarhea and its not a good color...I don't think it's the xanax because I only take that at bedtime to help with sleep...I would'nt worry so but I read somewhere that it can cause lose of bladder control.I hope in that case it would reverse itself when stopped...Take care!

Take care everyone...I care


countrygal
Veteran Member


Date Joined Jan 2004
Total Posts : 550
   Posted 1/2/2007 5:24 PM (GMT -7)   
And has it ever caused anyone headaches and eye pain...

Take care everyone...I care


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 1/3/2007 10:02 AM (GMT -7)   
I have quite a few headaches but again that is from my MS not Effexor...or the Effexor could be effecting it in someway which I never thought of...hmmm gonna have to speak to doc about that one. eyes

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


countrygal
Veteran Member


Date Joined Jan 2004
Total Posts : 550
   Posted 1/3/2007 10:29 AM (GMT -7)   
I think I'll have to speak to mine also.I mean now its diarhea.First peeing more then headaches now this.I feel better emotionally but at what cost...

Take care everyone...I care


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 1/4/2007 9:30 AM (GMT -7)   
Hi CountryGal
 
I have been on effexor for the last 4 months and am now on a dose of 225mg a day.
When I first started the side effects I experienced were:
 
Increased anxiety
Shaking
Muscle spasms
frequent urination
drowsiness
constipation
 
These side effects dissappeared within a few weeks.  I still get the shakiness now and again but everything else has settled down and I have found the medication very effective.
I hope you start to feel better with it.  If you are concerned, speak to your doctor.  When I read the leaflet, frequent urination was listed as a side effect.  It should go away after a few weeks.
 
Take care
Victoria
 
Co~Moderator: Depression Forum

Contact me at victoria@healingwell.net

Meds: Effexor (Venlafaxine) 225mg, Lorazepam 0.5mg, Prednisilone 5mg, lactulose 20ml, Mebeverine 30mg.


scaredycat1
Regular Member


Date Joined Dec 2006
Total Posts : 25
   Posted 1/4/2007 11:03 AM (GMT -7)   
Hi Victoria, glad to see your back, you okay now. what happened I replied to a post you had replied to a while back and the moderator said you had n't been on in a while but your last post seemed good you were on meds and they were helping
Country gal hang in there, you'll be okay, what is going on.

countrygal
Veteran Member


Date Joined Jan 2004
Total Posts : 550
   Posted 1/4/2007 2:05 PM (GMT -7)   
 Well thanks guys and Victoria that is good to hear I was worried it was just me cause past 3 days peeing alot.But meds really helping,and some diarhea,but that slowed down,hopefully the got to pee feeling will...Now I'm just worried about bleeding,..I can't really tell,because I bleed from my behind most times anyway.Getting scoped the 24th...Anyways you made me feel much better,Thanks again guys... :-)
Take care everyone...I care


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 1/4/2007 6:33 PM (GMT -7)   
Let us know how it goes for you and also the scope :-)

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


countrygal
Veteran Member


Date Joined Jan 2004
Total Posts : 550
   Posted 1/4/2007 6:51 PM (GMT -7)   
Oh definately.Thanks for caring

Take care everyone...I care


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 1/5/2007 7:56 AM (GMT -7)   
Hi Scaredycat - Im ok thanks and its good to be back.  I had a bad time last year and was in hospital for a while after having a breakdown.  I relapsed at the start of december but am much better now.  The meds are really helping and Im starting courses at the end of the month on anxiety management and how to cope with depression.
 
CountryGal - I have a form of ulcerative colitis (proctitis) and so can relate to your other symptoms.  Good luck for the scope, its a fairly quick procedure.  Let us know how it goes.  Take care and keep in touch
Victoria
 
Co~Moderator: Depression Forum

Contact me at victoria@healingwell.net

Meds: Effexor (Venlafaxine) 225mg, Lorazepam 0.5mg, Prednisilone 5mg, lactulose 20ml, Mebeverine 30mg.

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 10:57 PM (GMT -7)
There are a total of 2,734,515 posts in 301,218 threads.
View Active Threads


Who's Online
This forum has 151336 registered members. Please welcome our newest member, depressionexam.
248 Guest(s), 7 Registered Member(s) are currently online.  Details
depressionexam, Butterflywings1974, Scaredy Cat, AnnabelleLee, Stetsonva, Sarakt, puppylover


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer